MathSciNet Relay Station
MathSciNet bibliographic data
MR2190129 35J65 (35B45)
Kirane, Mokhtar; Nabana, Eric; Pohozaev, Stanislav I. Nonexistence of global solutions to an elliptic equation with a dynamical boundary condition. Bol. Soc. Parana. Mat. (3) 22 (2004), no. 2, 9–16.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement